MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information a trilogy evo ventilator was returned to the manufacturer's service center for the report of a ventilator service required error code e-384, which indicates the device software has detected 320788247.There no harm or injury reported.The device has not yet been returned to the manufacturer for evaluation.At this time, the manufacturer is unable to confirm the alleged malfunction.If additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer received information a trilogy evo ventilator was returned to the manufacturer's service center for the report of a ventilator service required error code e-384, which indicates the device software has detected a large pressure drop between the monitor and outlet pressure sensors.The trilogy evo ventilator was returned to the third-party service center for evaluation.On evaluation, error code e-384 occurred due to contaminated components inside the ventilator.The machine flow sensor and the muffler assembly were contaminated and required replacement.Additional findings not related to the malfunction/issue: the air inlet foam filter required replacement as part of preventative maintenance.The system printed circuit board assembly required replace due to non-critical error codes indicating the internal battery was in use and the sensor offset during drift calculation was too high.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.
 
Additional Manufacturer Narrative
It was previously reported: the manufacturer received information a trilogy evo ventilator was returned to the manufacturer's service center for the report of a ventilator service required error code e-384, which indicates the device software has detected a large pressure drop between the monitor and outlet pressure sensors.The trilogy evo ventilator was returned to the third-party service center for evaluation.On evaluation, error code e-384 occurred due to contaminated components inside the ventilator.The machine flow sensor and the muffler assembly were contaminated and required replacement.Additional findings not related to the malfunction/issue: the air inlet foam filter required replacement as part of preventative maintenance.The system printed circuit board assembly required replace due to non-critical error codes indicating the internal battery was in use and the sensor offset during drift calculation was too high.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.The coding grid has been updated with this correction to more accurately align with the evaluation findings reported.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23569722
Report Number2518422-2025-111861
Device Sequence Number9868589
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/11/2025
02/12/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/11/2025
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown